{"id":32,"date":"2020-11-24T21:31:48","date_gmt":"2020-11-24T21:31:48","guid":{"rendered":"http:\/\/digitalresearch.bsu.edu\/mathexchange\/?page_id=32"},"modified":"2021-06-29T20:16:29","modified_gmt":"2021-06-29T20:16:29","slug":"volume-14","status":"publish","type":"page","link":"https:\/\/digitalresearch.bsu.edu\/mathexchange\/volume-14\/","title":{"rendered":"Volume 14"},"content":{"rendered":"\n<div class=\"wp-block-columns is-layout-flex wp-container-core-columns-is-layout-8f761849 wp-block-columns-is-layout-flex\">\n<div class=\"wp-block-column is-layout-flow wp-block-column-is-layout-flow\" style=\"flex-basis:100%\">\n<div class=\"wp-block-columns is-layout-flex wp-container-core-columns-is-layout-8f761849 wp-block-columns-is-layout-flex\">\n<div class=\"wp-block-column is-layout-flow wp-block-column-is-layout-flow\" style=\"flex-basis:25%\">\n<div class=\"wp-block-image\"><figure class=\"alignleft size-large is-resized\"><img loading=\"lazy\" decoding=\"async\" src=\"http:\/\/digitalresearch.bsu.edu\/mathexchange\/wp-content\/uploads\/2020\/11\/FrontCover-2020-1-669x1024.png\" alt=\"\" class=\"wp-image-34\" width=\"273\" height=\"415\"\/><figcaption>Cover design by Patrick Foley<\/figcaption><\/figure><\/div>\n<\/div>\n\n\n\n<div class=\"wp-block-column is-layout-flow wp-block-column-is-layout-flow\" style=\"flex-basis:75%\">\n<p class=\"wp-block-paragraph\"><strong>Fall 2020, Volume 14, No. 1<\/strong><\/p>\n\n\n\n<p class=\"wp-block-paragraph\"><strong><em>Table of Contents<\/em><\/strong><\/p>\n\n\n\n<ul class=\"wp-block-list\"><li><strong><a href=\"http:\/\/digitalresearch.bsu.edu\/mathexchange\/wp-content\/uploads\/2020\/12\/A-Word-from-the-Editor.pdf\">A Word from the Editor<\/a>  <\/strong><br>Rich Stankewitz<br><br><strong><em>Articles<\/em><\/strong><\/li><li><a href=\"http:\/\/digitalresearch.bsu.edu\/mathexchange\/wp-content\/uploads\/2020\/12\/Exploring-Bounds-for-the-Frobenius-Number.pdf\"><strong>Exploring Bounds of the Frobenius Number<\/strong><\/a><br>Houssein El Turkey, Alec Shackett, and Andrew Svitlik<\/li><li><a href=\"http:\/\/digitalresearch.bsu.edu\/mathexchange\/wp-content\/uploads\/2020\/12\/AM-GM-Any-Babys-BMs.pdf\"><strong>AM-GM Any Baby\u2019s BMs<\/strong><\/a><br>Timothy Trujillo, Vanessa del Valle, Jacob Robles, Elisha Daniels, Jacqueline Jimenez, Diana Rodriguez, and Alex Clark<\/li><li><a href=\"http:\/\/digitalresearch.bsu.edu\/mathexchange\/wp-content\/uploads\/2020\/12\/Another-view-of-the-coarse-invariant-\u03c3.pdf\"><strong>Another view of the coarse invariant \u03c3<\/strong><\/a><br>Takuma Imamura<\/li><li><a href=\"http:\/\/digitalresearch.bsu.edu\/mathexchange\/wp-content\/uploads\/2020\/12\/A-Proof-of-the-Equivalence-Between-the-Polytabloid-Bases-and-Specht-Polynomials-for-Irreducible-Representations-of-the-Symmetric-Group.pdf\"><strong>A Proof of the Equivalence Between the Polytabloid Bases and Specht Polynomials for Irreducible Representations of the Symmetric Group<\/strong><\/a><br>R. Michael Howe, Hengzhou Liu, and Michael Vaughan<\/li><\/ul>\n<\/div>\n<\/div>\n<\/div>\n<\/div>\n\n\n\n<p class=\"wp-block-paragraph\"><a href=\"http:\/\/digitalresearch.bsu.edu\/mathexchange\/wp-content\/uploads\/2020\/12\/Call-for-papers-v14.pdf\">Editorial Committee and Call for Papers<\/a><\/p>\n\n\n\n<p class=\"wp-block-paragraph\">To order a hard copy of this issue, please send e-mail to <a href=\"mailto:rstankewitz@bsu.edu\">rstankewitz@bsu.edu<\/a><\/p>\n\n\n\n<div class=\"wp-block-group\"><div class=\"wp-block-group__inner-container is-layout-flow wp-block-group-is-layout-flow\">\n<div class=\"wp-block-columns is-layout-flex wp-container-core-columns-is-layout-8f761849 wp-block-columns-is-layout-flex\">\n<div class=\"wp-block-column is-layout-flow wp-block-column-is-layout-flow\" style=\"flex-basis:75%\"><\/div>\n<\/div>\n<\/div><\/div>\n\n\n\n<p class=\"wp-block-paragraph\"><\/p>\n","protected":false},"excerpt":{"rendered":"<p>Fall 2020, Volume 14, No. 1 Table of Contents A Word from the Editor Rich Stankewitz Articles Exploring Bounds of the Frobenius NumberHoussein El Turkey, Alec Shackett, and Andrew Svitlik AM-GM Any Baby\u2019s BMsTimothy Trujillo, Vanessa del Valle, Jacob Robles, Elisha Daniels, Jacqueline Jimenez, Diana Rodriguez, and Alex Clark Another view of the coarse invariant [&hellip;]<\/p>\n","protected":false},"author":2,"featured_media":0,"parent":0,"menu_order":0,"comment_status":"closed","ping_status":"closed","template":"templates\/template-full-width.php","meta":{"footnotes":""},"class_list":["post-32","page","type-page","status-publish","hentry"],"_links":{"self":[{"href":"https:\/\/digitalresearch.bsu.edu\/mathexchange\/wp-json\/wp\/v2\/pages\/32","targetHints":{"allow":["GET"]}}],"collection":[{"href":"https:\/\/digitalresearch.bsu.edu\/mathexchange\/wp-json\/wp\/v2\/pages"}],"about":[{"href":"https:\/\/digitalresearch.bsu.edu\/mathexchange\/wp-json\/wp\/v2\/types\/page"}],"author":[{"embeddable":true,"href":"https:\/\/digitalresearch.bsu.edu\/mathexchange\/wp-json\/wp\/v2\/users\/2"}],"replies":[{"embeddable":true,"href":"https:\/\/digitalresearch.bsu.edu\/mathexchange\/wp-json\/wp\/v2\/comments?post=32"}],"version-history":[{"count":16,"href":"https:\/\/digitalresearch.bsu.edu\/mathexchange\/wp-json\/wp\/v2\/pages\/32\/revisions"}],"predecessor-version":[{"id":421,"href":"https:\/\/digitalresearch.bsu.edu\/mathexchange\/wp-json\/wp\/v2\/pages\/32\/revisions\/421"}],"wp:attachment":[{"href":"https:\/\/digitalresearch.bsu.edu\/mathexchange\/wp-json\/wp\/v2\/media?parent=32"}],"curies":[{"name":"wp","href":"https:\/\/api.w.org\/{rel}","templated":true}]}}